I have acne and a friend recommend me Retin A? Do you think it will work? have you used it?
15 May 2012
You are on right track. Your Friend recommended a right product to you for acne treatment. Retin-A cream is a derivative of vitamin A which is known as a tretinoin as well. Yes, it is very effective to remove the acne and scars from your face in few days.
I also used this Retin-A cream in starting of this year after recommendation of my friend like you. Then I searched on internet about this and after fully convinced I bought this product from my trusted online shopping store for all antiaging products IAS antiaging systems. I am purchasing nizoral shampoo for hair loss and bec 5 cream for skin cancer from IAS Antiaging Systems and very satisfied customer of IAS.
Must go for Retin-A cream and you can purchase from IAS Antiaging Systems too on discounted prices.
All the best EriK.
11 May 2012
I used prescription Retin A and the solution for after use for redness as a teen. It's awesome for healing and treating acne and scars, also signs of aging. It's harder to get in a prescription these days.. only side effect I remember was my mother in law used my stuff and she had redness because she put a bunch of it on. Start light application, follow instructions to the letter and if it comes with a irritation cream or solution use it! It will minimize redness. The redness in your face will subside with regular use. Good luck hope this helps.
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... should be concerned about as far as her development is concerned? Should I worry about her female organs or any other part of her system?
2 answers • 13 Jul 2010
i am using it for acne , its been 6 weeks and i cant see results it made my acne worse. should i keep using it?
2 answers • 25 Jul 2012
... for 8 wks and my face looks worse than when I first started
1 answer • 26 Mar 2013
I know that using retin-a micro gel causes your sking to flare up and you to break out for a period of time before it gets better. Ive used it before ...
0 answers • 18 Oct 2015